Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2262 Users
40197 Reactions
2.1 M Views
(@prayingforthebest)
Active Member
Joined: 3 years ago
Posts: 6
 

@gingerjones I’m looking for any info on how Dr Bruce Patterson helps victims of vaccine induced tinnitus. Can you help me with any info? 
with appreciation,

praying 


   
ReplyQuote
(@kdoyle84)
Active Member
Joined: 3 years ago
Posts: 7
 

Just an FYI, for anyone experiencing adrenal surges while trying to sleep, I have found that CBD oil really helps to diminish those. Thank goodness because otherwise, I would not be able to sleep. 

I am heading into my 12th week of symptoms. Things are still progressing but I do have relaspses. Tends to happen if I concentrate too hard. 

I am still left with the swaying, always feeling like I'm rocking on a boat. The exercises the physio gave me for that are being in a tabletop position, with eyes closed, and rock back and forth for 45 seconds. The second exercise is a running man position, expect same arm same leg in front, and then again with your eyes closed quickly hinge at your hip while moving your arm in the opposite position.

I gave up on all meds. Just trying to let my body do its things. Just my personal choice. 

keep going guys! It does get better we just have to stay patient. 

This post was modified 3 years ago by kdoyle

   
NowDizzy and NowDizzy reacted
ReplyQuote
 ddh
(@ddh21)
Active Member
Joined: 3 years ago
Posts: 11
 

@sajlent I had my first Moderna shot in January and did not have a second one due to 3 months of numbness, tingling, twitching, head pressure and 9 days of severe vertigo with nausea. My recovery may have been the result of time, vestibular therapy and briefly using liposomol glutathione, quercitin and zinc that was recommended on this site. I appreciate hearing about your experience with Singulair and would consider having the second shot if I have some confidence that this works to relieve the adverse effects. Please keep us posted after your second Sinopharm vaccine and thanks again for posting this.


   
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@hippo33 You have my eternal respect for persevering for so long and not giving in to these afflictions. Keep on improving! 


   
ReplyQuote
 Mary
(@mbouchard)
New Member
Joined: 3 years ago
Posts: 1
 

My husband and I got both Modeena shots baxk in February 2021.

I had side effexts he did not. Mine were breathing difficulties. That got better wirh asthma medication. 

Jump forward August husband by ambulance with severe vertigo no cause found dictor asked about our vaccination.

A week later I get up out of bed and extreme vertigo like him every thing fine but my balance was scary off. It past by morning like his did.

My best friend messaged me this morning ahe was rushed to hospital by ambulance vertigo no cause asked about moderna vaccine. 

We all had episodes of vertigo months after vaccination and reported it to doctors. Will report to cdc to.  We all had ears heart cat scans and bloodwork multiple test came back fine.

Only thing in common is we were all vaccinated with Moderna. 


   
ReplyQuote
(@lycrecia)
New Member
Joined: 3 years ago
Posts: 2
 

@larag I think most people have dormant Epstein Barr- like 90-percent of the world, but for whatever reason, some people’s (mine) becomes reactivated and can stay activated for years. I am interested in any possible connection there. It’s strange how many people are having vertigo/dizziness, anxiety, tinnitus and face and limb numbness with the vacs. Wonder why? Could activated EBV be the common link? Wish they would come up with a treatment/preventative for Covid that had fewer side effects. But I guess I’d rather have some side effects than be on a ventilator. …( I had my first shot (Pfizer) Aug. 4 and had horrible brain fog/disconnected feeling but no other issues. A week into to it, had night sweats, day sweats, feeling like my face was on anesthetic, (I was drooling and didn’t know it), tinnitus and horrible anxiety- couldn’t sleep at all. Then about two weeks after that, started having vertigo to the point I would almost get sick. Now I’m mostly better except tinnitus. I didn’t have the fever and body aches like everyone else is mentioning. Still considering whether I should take my second shot.)


   
ReplyQuote
(@larisa)
Active Member
Joined: 3 years ago
Posts: 5
 

@myman123 could you please share what kind of suppliments you are taking?


   
ReplyQuote
(@larisa)
Active Member
Joined: 3 years ago
Posts: 5
 

I am very grateful to all of you for sharing your stories. You helped me to both understand my condition and deal with it. I also will keep sharing my story to contribute.

Today is week 6 after my first Pfizer shot (no second for me!). My symptoms seem to get rather worse than better.

metallic/bitter/acid taste 

numbness/tingling in my tongue/lips

numbness/tingling in my left arm and tenderness at the injection site (still palpable) 

dry cough and mild sore throat (ha, they will not be able to blame it on anxiety)

trembling, dizziness, lightheadedness

anxiety spells with increased heart rate coming out of the blue (had to take Clorazepam which I never take, I was very healthy taking zero pills)

Two days ago I was holding the hand of my fully vaccinated patient while they were dying from COVID (I am an ICU nurse). Today I feel devastated by not being able to do anything but cry due to the damn vaccine that I was forced to take (I had COVID a year ago and believed I didn't need to vaccinate, at least not now). Isn't that sarcastically funny? 


   
ReplyQuote
(@pfizervictim)
Very Active Member
Joined: 3 years ago
Posts: 143
 

Anybody else's symptoms get worse during the day, but lessen in the evening? I notice this usually happens to me, I wake up without hardly any symptoms, then they appear during the day and are almost gone when I go to sleep at night. 


   
Courtr13, RomainA, Courtr13 and 1 people reacted
ReplyQuote
(@rockingonaboat)
Active Member
Joined: 3 years ago
Posts: 29
 

Update:
Ill be 11 weeks out from my one and only Pfizer vaccine tomorrow. I’ve been slowly feeling like myself with slight shaky brain feeling and imbalance. It’s way more manageable now than when this whole thing started - I can now kinda just push through it.

I was able to go out to a bar and actually sit and chat for a bit and have a drink.
Today, I was able to go out on a boat and stay out in the water for over an hour. I was also able to get in the water and drive the boat. 
At the moment, I’m just taking magnesium and Vitamin D- i was apparently low- and I can honestly say that I’m feeling almost normal today. 
Ive had some days where I get nauseous and feel weird, but it usually passes after about 30 min or so. I have been getting slight head pressure and small headaches lately, but Aleve usually takes care of it. 

Anyway, there is def hope! So keep on keeping on. There is light at the end of this dizzy tunnel. I’ll do another update in a few weeks or so unless something else happens to me. 


   
PfizerVictim, sivaslıdizy58, Jean and 5 people reacted
ReplyQuote
(@lindabcm)
New Member
Joined: 3 years ago
Posts: 2
 

@pfizervictim hi. See my post two above yours. Linda


   
ReplyQuote
 Rrrr
(@rrrr)
New Member
Joined: 3 years ago
Posts: 1
 

@rahtrip 

 

Hi,

My simptoms are similar.

I am curious if you already recovered?

How long it took for you to recover from it?

Regards,

R

This post was modified 3 years ago by Rrrr

   
ReplyQuote
 Jean
(@jpgdubgmail-com)
Active Member
Joined: 3 years ago
Posts: 39
 

Hi Lynn.  There are lots of us wondering what's going on with our new/strange symptoms.  Pins and needles/tingling/electric shocks/paresthesia seems to be a somewhat common symptom for those of us "fortunate" ones.  Here's a good resource of info if you don't already know about it: https://www.c19vaxreactions.com

Also, there's lots of us posting on this thread about tingling. etc here:

https://vestibular.org/forum/symptoms/tingling-numbness-in-body/paged/15/#post-11721

 

Hang in there.  This totally sucks, but hopefully these issues will eventually go away for all of us.  

 


   
ReplyQuote
 Gary
(@justgary)
New Member
Joined: 3 years ago
Posts: 1
 

Hello everyone. 

I received my first Astra shot 13 days ago. Ever since then I have been suffering from constant dizziness and sometimes the odd stumble. I cannot drive as my mind feels vague, almost as if I am constantly drunk. Will this disappear in time or have I damaged by brain somehow. I'm at a loss as what I should do or who to see. Regards Gary 


   
ReplyQuote
 Bro
(@heybro)
Very Active Member
Joined: 3 years ago
Posts: 187
 
Posted by: @jondick

Gullain Barre syndrome is now listed as a side effect for the vax. I’m thinking that is what I had. Not a severe case but my symptoms line up with it. 

I think this may be mine as well.  I can't imagine that "inflammation" caused my nerves to feel the way they did.  Instead, it felt like my nerves were being attacked from the inside.  It was an actual assault on them.

How are you recovering?

What do you think made our bodies think our nerves were an enemy?

I do not think the technology is right.  To train your body to produce something that it then attacks IS INDEED teaching your body to attack itself. 

It's like making your relative dress up like a boogeyman to then "scare off" so you can learn to sleep at night.  Alright alright, but what if you end up pushing your relative down the stairs and they break their leg.

We shouldn't be mixing friends with enemies.


   
dragonlover, MemphisMel, dragonlover and 1 people reacted
ReplyQuote
Page 496 / 1151